Skip to Content

I am on Wellbutrin xl and I get tired about 8 hours after I taje it. Is this normal?

Responses (2)

13 Jan 2010

I have not experienced tiredness on Wellbutrin, how much are you taking? You should mention it to your Dr. because my Dr. put me on it 150mg in the a.m and 150mg in the late afternoon, but it was too much for me, she even tried 75mg in the afternoon and i still had a lot of anxiety with it! The one good thing is that you get tired is that you should have no problem sleeping as a lot of people do on Wellbutrin. Good luck and let me know how it goes if you decide to tweak your meds. I think i am going to wean off because I am getting too much anxiety w/ this med and the dr. can't find anything that helps with my anxiety!

rawboots 16 Jan 2010

i have bn on bupropion for a year now. at first i couldnt get back to my regular sleep pattern but now i sleep so much. iam still on it. 300mgs a day. a can of soda will make me stay up over my med. The anxiety is definately spiked from the med. i also want to wean off of it . im affraid to just stop taking it. it could be psychological but im gona tok to the doc

13 Jan 2010

One of the side effects is drowsiness or tiredness and if this is bothersome to you or interferes with your daily routine let your physician know and maybe you could be put on another medication that does not produce this effect in you.Also maybe taking it in the evening if your physician okays would be better for you.Mongainchrist

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Hi! I'm new to this blog. Just started Wellbutrin SR last Thursday and so far it's going well. I?

... was prescribed the Wellbutrin for fatigue and extreme sleepiness which is not usually the normal symptom that it's used for. Is anyone else ...

1 answer 9 Nov 2010

You know I started wellbutrin, feeling down now is this normal?

The first 2 days I felt great, yesterday and today I have felt tired and dizzy. Which I'm dizzy alot but just feel bad.

1 answer 14 Feb 2011

Wellbutrin SR - Should I be patient?

I have been chronically tired at all hours of the day for over 5 years. 9 months ago I was diagnosed with depression/anxiety. In addition to prestiq ...

5 answers 8 Dec 2011

Going to be trying wellbutrin from Vyvance ADHD?

so Monday my doctor wants me to try Wellbutrin. I have been taking Vyvance for 5 months now and i like it. The problem is, it only last so long, than ...

2 answers 12 Aug 2012

Wellbutrin SR - 100mg once day make anyone else extremely tired about 1hr after taking?

I'm on Prozac 20mg 2xday and Klonopin .5mg 2xday been on for over a year. Recently Wellbutrin SR 100mg 1xday was added (a little over a week), ...

1 answer 2 May 2015